ITP OpenIR

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Exact solution of the two-axis countertwisting Hamiltonian 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 376, 页码: 182-193
Authors:  Pan, F;  Zhang, YZ;  Draayer, JP;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Adobe PDF(396Kb)  |  Favorite  |  View/Download:89/2  |  Submit date:2017/12/21
Exactly Solvable Models  Two-axis Countertwisting Interactions  Bethe Ansatz  
On the 2-mode and k-photon quantum Rabi models 期刊论文
REVIEWS IN MATHEMATICAL PHYSICS, 2017, 卷号: 29, 期号: 4, 页码: 1750013
Authors:  Zhang, YZ;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.;  Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(208Kb)  |  Favorite  |  View/Download:74/0  |  Submit date:2017/12/21
Quasi-exactly Solvable Systems  Rabi Model And Extensions  Bargmann-hilbert Spaces